Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Query on Adipex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 650 Questions

Doctor :   HI
User :   Hello
Doctor :  
how can I help you?
User :   This is my first day taking the genric version of Adipex
User :   My muscle feel slightly heaveier than normal, almost like they feel when you have the flu
User :   *muscles
Doctor :  
ok
User :   I was wondering if this is something I should be worried about
Doctor :  
did you have this feeling before or only after taking the pill you are feeling heavy in the muscles?
User :   Only after taking the pill
Doctor :  
ok
Doctor :  
i will need to ask u a few more questions, can I proceed?
User :   Yes
Doctor :  
please provide ur age , gender
User :   21, female
Doctor :   was Adipex prescribed to you by a physician or you are taking it yourself?
Doctor :  
ok
User :   by a physician
Doctor :  
ok
Doctor :  
fine
Doctor :   do have fevr?
Doctor :  
vomiting?

Doctor :  
loose motions?
User :   no, none of those
Doctor :   hi are you back?
User :   yes
Doctor :  
ok
Doctor :  
do you have any Urination problems?
User :   No
Doctor :  
do you have Severe giddiness, or Palpitations of the heart?
User :   Nope
Doctor :  
so you have Difficulty in breathing?
Doctor :  
do you have Profusely sweating?
Doctor :  
any Giddiness?
User :   Not having noticable problem breating. On my walk today I was a little more out-of breath than normal. I am not sweating. I feel more chipper than normal, but not really giddy
Doctor :  
ok
Doctor :  
any Headache, Constipation, Foul taste in the mouth?
Doctor :  
so as per the history given by you
User :   I have a slight headache, like ones tha are normally from my sinuses. And my throat is a little dry in the very back.
Doctor :  
it is not like you are having any side effects of Adipex
Doctor :  
ok
User :   ok, just wanted to be sure
Doctor :  
is there any throat irritation?
User :   not really, just a very little dryness in the upper back
Doctor :  
ok
Doctor :  
then i suggest you can drink warm fluids and also do warm salt water gargling
User :   ok
Doctor :  
it will soothe your throat an dfeel better
Doctor :  
Please fill the feedback form say done when done.
User :   done
Doctor :   Is there any thing else I can help you with?
User :   Not right now. Thank you
Doctor :   ok

Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   Bye
Doctor :  
bye
Doctor :   hi
Doctor :  
are you back?
User :   Yes
User :   I had what seemed liked a hot flash about 5 minutes ago and my face, shoulders, and upper back turned beet red and are still slightly red and hot. I was wondering if these are likely side effects of the Adipex
Doctor :  
ok
Doctor :  
yes what you have just experienced is one of the side effect of ADipex
Doctor :   if this occurs again or if any of the above symptoms that i have asked occur again, i suggest you to report to your physician who has started Adipex for you
Doctor :  
you will either need a dose change or change of tablet from your physician
User :   Ok, thank you
Doctor :  
Is there any thing else I can help you with?
User :   No, thank you.
Doctor :   Please fill the feedback form say done when done
User :   done
Doctor :   Thanks for consulting HealthcareMagic. Bye for now.
User :   Bye
Doctor :   bye
Doctor :   hi
User :   sorry, wrong window. have a good night
Question is related to
Diseases and Conditions
Drug/Medication
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor